Dr. Himani Gupta

Consultant Gynaecologist & Obstetrician

Experienced and Trusted Gynaecologist & Obstetrician in Navi Mumbai. She is available in multiple hospitals. She is Director of Clinic Mother N Care.Call and book instant Appointment.

Videos Abortion tablets, Maternity, Copper-T

Light Hearted Moments

FAQ Irregular periods, PCOD, D&C, Fibroids

Im 22 just started using birth control for the first time im using yasmin pills and im on my third pill and started feeling pain in left chest near heart but very minimal pain and its tolerant I do not have high cholesterol and I didn’t have any health problems throughout my life. (p.s I won’t be able to use any other form of contraceptives and I also prefer the combination ones so is there a way to prevent the heart pain)

Hi, you must stop birth control pills right away. Meet your gynecologist and a physician too. Get yourself checked fully. Do not have sex till then.

Main 10 weeks pregnant hu muze constipation and fissure problem hai. To mere Dr. ne muze duphaston 10 mg diya hai. Kya ye safe hai. Iska pregnancy par koi asar to nahi hoga na.

This is a safe hormone preparation. For constipation there are excellent medicines available which are safe in pregnancy. Please consult your doctor for prescription.

Sir/mam me and my gf had intercourse on 20 jan five times first time by using condom then second time without condom third time with condom fourth time without condom and fit and last time with condom so. My gf said the remaining od semen in urethra may got entered into vagina so on 21 jan. I gave her unwanted 72 and acter 8 days she started bleeding.(bleeding last till 5 days like periods) sir her date of periods was 11 but its 15 feb now she did not got periods sir please tell me was the bleeding which had happen after 8 days of taken pill a period or withdrawal bleeding and today on 15 fen we took a pregnancy test it was negative so. Plzz sir/mam tell me was that a period if no. Then when will hwr periods com please sir I am in a trouble please help me out.

Hello dear, please be responsible and do not behave so erratically, else doctors also may not be able to help you. Either use condoms every time or your girlfriend should take regular birth control pills.

Right now , meet a nearby Gynecologist ASAP and get sorted.

I’m not married I took mifepristone and misoprostol on 5th february. But from past 10 days i’m getting breast milk. Is it normal/safe/feed able?

Hi, if process of abortion is complete, you should not be having breast milk. Please do an ultrasound to check if abortion is complete. Meet a nearby Gynecologist.

I had unprotected sex on 29 january but I tool emergency pill on same day as soon as possible then my date was on 8 feb but I had to took two prevent n tablets then I took pregnancy test and it says positive result, now I took mifepristone yesterday and one misoprostol at night but there is no bleeding and instead I am getting yellow discharge and pale or dark yellow urine.

Hello dear, never take abortion pills without consulting a Gynecologist.
You need to do an ultrasound and find out what is wrong with you.

read all

About Dr Himani Gupta

She is a Gynaecologist and Obstetrician practising in Kharghar, Navi Mumbai. She is Director of Clinic Mother 'n' Care , My Gynaec World and is famous for social initiatives. Services & treatment provided through our clinic and attached multi-speciality hospitals are- Care of pregnant woman and delivery, abortion by tablets & surgery,Copper-T, menstrual irregularity & D&C, counselling, adolescent problems, health lectures, cervical cancer screening & vaccination etc.
Read more >